# SDR USAA2010021190344

- Difficulty date: February 10, 2010
- Submitted: February 11, 2010
- Operation: Air carrier
- Aircraft: N252AU
- Make and model: Boeing 7672B7ER
- Aircraft serial: 24765
- Aircraft time: 82,599 hours, 15,069 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - C2 - MAJOR REPAIR - RIGHT MAIN LANDING GEAR WHEEL WELL PRESSURE BULKHEAD HAS CORROSION ON FAIL SAFE STRAP AT BS 955, S23R.  ACCOMPLISHED PERMANENT REPAIR ON RIGHT MAIN LANDING GEAR WHEEL WELL PRESSURE BULKHEAD FAIL SAFE STRAP AT BS 955, S23R IAW EA 134167.
